# SDR VNAA202312010006

- Difficulty date: December 1, 2023
- Submitted: December 2, 2023
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 40,725 hours, 30,328 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294
- Condition: Corroded
- Location: Unknown
- Part time: 30,328 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN 116978 DISCREPANCY: STRINGER 25R STRINGER SPLICE IS CORRODED BETWEEN F.S.319.70 AND F.S. 333.00. CORRECTIVE ACTION: REMOVED AND REPLACED STRINGER SPLICE I.A.W. BOMBARDIER CRJ700 SRM 51-42-06-001-001-A01 AND 51-40-11-001-001-A01.
